http://dx.doi.org/10.1216/JIE-2012-24-4-487">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Blow-up Behavior of Hammers Tein-Type Volterra

Language

English

Abstract

In this paper, we consider the blow-up behavior of Hammerstein-type Volterra integral equations. Based on several fundamental assumptions, some necessary and sufficient conditions under which the solution blows up in finite time are given. Some examples illustrate that there may always exist a global solution for a power-law function and that the blow-up behavior only depends upon the value of the kernel in a neighborhood of zero. As an application, we give some results on the blow-up behavior of Volterra integro-differential equations of Hammerstein-type. © 2012 Rocky Mountain Mathematics Consortium.

Keywords

Blow-up, Critical exponent, Volterra integral equations, Volterra integro-differential equations

Publication Date

2012

Source Publication Title

Journal of Integral Equations and Applications

Volume

24

Issue

4

Start Page

487

End Page

512

Publisher

Rocky Mountain Mathematics Conso

ISSN (print)

08973962

This document is currently not available here.

Share

COinS